# SDR DALA2023020700975

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK AFT TO RIB 6 ON LH WING. CORRECTIVE ACTION: COMPLIED WITH PRI 605067-14 REV. 0, VALIDATED ER/A 605067-14 REV. ORIGINAL MATCHES PRI 605067-14 REV. 0. EXISTING REPAIR INSTALLED PER EM 5720-01066-04A. REPAIR IS APPROVED PER SB A330-57-3088 R02 ACCORDING TO FAA AD 2006-22-14, PARA. (N) GUIDELINES. EM 5720-01066-04A TERMINATE INSPECTION AND MODIFICATION REQUIREMENTS. JOB COMPLETE. (2616188)
